# SDR ASAA0752126

- Difficulty date: October 17, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 4,932 hours, 1,399 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Temp Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROLLER WILL NOT MAINTAIN TEMPERATURE.  WITH KNOB AT 2 O`CLOCK TEMP INDICATES 7 DEGREES.  C DUCT SUPPLY STABILIZES IN MANUAL MODE.  VERIFIED TEMP CONTROL WITH TRIM AIR SWITCH SELECTED OFF.  NO FAULTS LOGGED ON CONTROLLERS.
